Hi, I'm 39 yold male, I got NGU STD 1st week of June but treated it the following week once the symptoms showed up. Right now Im suffering from SKin Pain, my derma diagnosed dermographism and currently Im on antihistamine indefinitely until I feel better.
But 1 week from the therapy I feel no improvement, skin pain is still rampant and I feel stiffness on my leg & thigh muscle especially at night, at the end of the day. Prolong sitting is a pain in my butt, I felt like my butt skin is been repeatedly beat up while sitting. contact of jeans & socks to my leg and foot give discomfort to my skin also. I think Im having too much sensitive skin after my STD.
This pain occured during my STD curing session, probably 2nd to 3rd week of June, a few weeks after I learned about my STD. I notice also very fine skin rash and I can literary write on my skin with my finger nails.
Help please, is this STD or HIV related? The doctor cleared from STD after taking all my antibiotics last June, and the derma don't seem to know what causing my skin pain. Any advise will be greatly appreciated.